# SDR AALA20141127003

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 45,610 hours, 18,576 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Condition: Defective
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CAPTAIN`S PITOT HEAT WARNING ILLUMINATED & REMAINED ON.  AIR INTERRUPTION, DIVERTED, EMERGENCY NOT DECLARED & LANDING UNEVENTFUL.   REMOVED AND REPLACED CAPTAIN`S PITOT PROBE IAW AMM 34-11-01-000-801. SYSTEM CHECKED NORMAL.
